# SDR DALA2018031701751

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1052
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE ON THE LT AFT LAVATORY AREA BS 1052, BETWEEN LONGERONS 18L AND 19L.  THE FRAME ANGLE WAS REPLACED IAW DWG 9915561, REV CG, SRM 51-41-05-0G, AND 51-41-02-0G.
